Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Relativistic regular two‐component Hamiltonians

Relativistic regular two‐component Hamiltonians http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png The Journal of Chemical Physics CrossRef

Relativistic regular two‐component Hamiltonians

The Journal of Chemical Physics , Volume 99 (6): 4597-4610 – Sep 15, 1993
Loading next page...
 
/lp/crossref/relativistic-regular-two-component-hamiltonians-C6guqD4MlW

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0021-9606
DOI
10.1063/1.466059
Publisher site
See Article on Publisher Site

Abstract

Journal

The Journal of Chemical PhysicsCrossRef

Published: Sep 15, 1993

There are no references for this article.